Electron. J. Diff. Equ., Vol. 2016 (2016), No. 28, pp. 1-11.

Almost periodic solutions of differential inclusions governed by subdifferentials

Karim El Mufti

Sufficient conditions are given to ensure the existence and eventually the uniqueness of bounded and almost periodic solutions of evolution equations governed by subdifferential operators.

Submitted October 15, 2015. Published January 19, 2016.
Math Subject Classifications: 34C25, 34A60.
Key Words: Almost periodic solutions; differential inclusions; subdifferentials.

Show me the PDF file (243 KB), TEX file for this article.

Karim El Mufti
UR Analysis and Control of PDE, UR13ES64
Department of Mathematics
Faculty of Sciences of Monastir
University of Monastir, 5019 Monastir, Tunisia
email: karim.elmufti@iscae.rnu.tn

Return to the EJDE web page